Isobaric gas flows
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1792-1799
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a16,
author = {L. V. Ovsyannikov},
title = {Isobaric gas flows},
journal = {Differencialʹnye uravneni\^a},
pages = {1792--1799},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a16/}
}
L. V. Ovsyannikov. Isobaric gas flows. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1792-1799. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a16/